Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 248, NWS Pueblo, CO

September 15, 2007Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Sep 15, 2007, 1:31 PM MDT for Baca County, Colorado. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 15, 2007, 1:31 PM MDT (19:31 UTC)
Expired
Sep 15, 2007, 2:32 PM MDT
In force
61 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Baca County, CO

The radar

The Pueblo radar (KPUX), 205 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 15, 1:50 PM MDTHAIL 0.7511 S Springfield, COPENNY SIZE HAIL FELL FOR ABOUT 10 MINUTES WHICH COVERED THE GROUND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 7.5 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2007-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2007-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 151931
SVRPUB
COC009-152100-
/O.NEW.KPUB.SV.W.0248.070915T1931Z-070915T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
131 PM MDT SAT SEP 15 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BACA COUNTY IN SOUTHEAST COLORADO...

* UNTIL 300 PM MDT...

* AT 130 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 10 MILES SOUTH
  OF SPRINGFIELD...AND WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CAMPO.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3726 10281 3739 10265 3734 10238 3725 10206
      3700 10205 3699 10245
TIME...MOT...LOC 1931Z 310DEG 9KT 3727 10264

$$
4 follow-up statements
000 
WWUS55 KPUB 151948
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
147 PM MDT SAT SEP 15 2007

COC009-152100-
/O.CON.KPUB.SV.W.0248.000000T0000Z-070915T2100Z/
BACA CO-
147 PM MDT SAT SEP 15 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR SOUTHERN BACA COUNTY...

AT 143 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 10 MILES
NORTH OF CAMPO...OR 11 MILES SOUTH OF SPRINGFIELD...AND WAS MOVING
TOWARD THE SOUTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  CAMPO.
  RURAL AREAS OF SOUTHEAST BACA COUNTY...EAST OF HIGHWAY 287 AND
  SOUTH OF HIGHWAY 160.

LAT...LON 3726 10281 3739 10265 3734 10238 3725 10206
      3700 10205 3699 10245
TIME...MOT...LOC 1947Z 310DEG 9KT 3724 10260

$$
000 
WWUS55 KPUB 152012
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
210 PM MDT SAT SEP 15 2007

COC009-152100-
/O.CON.KPUB.SV.W.0248.000000T0000Z-070915T2100Z/
BACA CO-
210 PM MDT SAT SEP 15 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR CENTRAL BACA COUNTY...

AT 204 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED OVER
CENTRAL BACA COUNTY...OR 14 MILES SOUTHEAST OF SPRINGFIELD...AND WAS
MOVING TOWARD THE EAST AT 15 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF EAST CENTRAL BACA
COUNTY.

FROM 150 PM MDT UNTIL 200 PM MDT...A NATIONAL WEATHER SERVICE 
SPOTTER 11 MILES SOUTH OF SPRINGFIELD SAW PENNY SIZE HAIL THAT 
COVERED THE GROUND.

LAT...LON 3717 10253 3735 10252 3736 10246 3734 10235
      3726 10209 3725 10206 3719 10206 3718 10205
      3713 10207
TIME...MOT...LOC 2010Z 271DEG 16KT 3726 10241

$$
000 
WWUS55 KPUB 152024
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
223 PM MDT SAT SEP 15 2007

COC009-152100-
/O.CON.KPUB.SV.W.0248.000000T0000Z-070915T2100Z/
BACA CO-
223 PM MDT SAT SEP 15 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR EAST CENTRAL BACA COUNTY...

AT 221 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED OVER
CENTRAL BACA COUNTY...OR 19 MILES SOUTHEAST OF SPRINGFIELD...AND WAS
MOVING TOWARD THE EAST AT 15 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF EAST CENTRAL BACA
COUNTY.

FROM 150 PM MDT UNTIL 200 PM MDT...A NATIONAL WEATHER SERVICE 
SPOTTER 11 MILES SOUTH OF SPRINGFIELD SAW PENNY SIZE HAIL THAT 
COVERED THE GROUND.

LAT...LON 3735 10244 3735 10237 3734 10236 3732 10225
      3725 10206 3718 10206 3717 10205 3716 10207
      3717 10243
TIME...MOT...LOC 2023Z 267DEG 15KT 3726 10232

$$
000 
WWUS55 KPUB 152032
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
231 PM MDT SAT SEP 15 2007

COC009-152041-
/O.CAN.KPUB.SV.W.0248.000000T0000Z-070915T2100Z/
BACA CO-
231 PM MDT SAT SEP 15 2007

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EAST
CENTRAL BACA COUNTY...

HAZARDOUS LIGHTNING...WIND GUSTS TO 50 MPH...LOCAL PEA SIZE 
HAIL...AND BRIEF HEAVY RAIN ARE STILL IN THE AREA.

LAT...LON 3735 10244 3735 10237 3734 10236 3732 10225
      3725 10206 3718 10206 3717 10205 3716 10207
      3717 10243
TIME...MOT...LOC 2031Z 267DEG 15KT 3726 10228

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 15, 4:20 AM MDT, 9 hours 11 minutes earlier.

Area forecast discussion, Sep 15, 4:20 AM MDT, 9 hours 11 minutes before
AREA FORECAST DISCUSSION...CORRECTED ADDED AVIATION DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
420 AM MDT SAT SEP 15 2007

.SHORT TERM...
(TODAY AND TONIGHT)

...WARM TODAY WITH A FEW STORMS...

CURRENTLY...LOW CLOUDS REMAIN IN THE EASTERN COUNTIES OF OUR CWA.
LATEST FOG PRODUCT SHOW THE WESTERN EXTENT OF THE LOW CLOUDS BETWEEN
KLAA AND KLHX. LOW CLOUDS DEVELOPED EARLIER AT KCOS...AND THEY
DISSIPATED WHEN A BAND OF LIGHT SHOWERS PASSED TO THE NORTH OF THE
REGION. AFTER THE PASSAGE OF THE BAND OF SHOWERS...FLOW AT KCOS
TURNED NORTHERLY...INDICATING THE END OF THE UPSLOPE PRESSURE
GRADIENT. ANOTHER INTERESTING FEATURE ON THE FOG PRODUCT IS THE
POSSIBLE SMOKE PLUME FROM THE BIG COTTONWOOD FIRE IN THE NORTHERN
SANGRES. LIGHTNING STRIKES CONTINUE OVER THE NORTHWEST QUARTER OF
THE STATE WITH SOME CONVECTION POSSIBLY MOVING INTO LAKE AND
CHAFFEE COUNTIES.

.TODAY...ADDED SOME MORNING CONVECTION TO THE GRIDS WITH THE CURRENT
ACTIVITY OVER THE MOUNTAINS.  AFTER THE SHORTWAVE MOVES TO THE
NORTH...THE RIDGE OVER THE AREA WILL AMPLIFY SLIGHTLY DURING THE
DAY.  NOT MANY CHANGES WERE MADE TO THE GRIDS FOR TODAY.  AFTER THE
SHORTWAVE MOVES TO THE NORTH THIS MORNING...A FEW AFTERNOON AND
EVENING THUNDERSTORMS ARE POSSIBLE IN THE SOUTHWEST AND CENTRAL
MOUNTAINS.  NEAR THE KANSAS BORDER...THERE MAY BE ENOUGH MOISTURE
CONVERGENCE TO FIRE A FEW THUNDERSTORMS IN THE AFTERNOON AND
EVENING. NAM HAS CAPES OVER 2000 J/KG NEAR THE BORDER WITH DEW
POINTS IN THE MID TO UPPER 50S MOVING INTO THE REGION.  DEWPOINTS
OVER NORTHEAST NEW MEXICO ARE CURRENTLY IN THE MID 50S...AND
DEWPOINTS OF THIS MAGNITUDE ARE POSSIBLE.  BULK SHEARS ARE AROUND 30
TO 40 KNOTS...AND THE POTENTIAL FOR A STRONG STORM CANNOT BE RULED
OUT. IN THE MOUNTAINS...WINDS MAY BE BREEZY DURING THE DAY WITH
500MB WINDS OF 30 TO 40 KNOTS. MAXIMUMS REMAIN WARM WITH READINGS
AROUND 90 ON THE LOWER PLAINS.

.TONIGHT...GFS HAS CONVECTION LINGERING WELL INTO THE
EVENING...WHILE THE NAM HAS THE CONVECTION ENDING DURING THE
EVENING.  GFS WANTS TO PULL MORE MID LEVEL MOISTURE NORTHWARD FROM
ARIZONA AHEAD OF THE TROUGH OFF THE WEST COAST.  OVERNIGHT POPS WERE
NOT ADDED TO THE GRIDS GIVEN THE UNCERTAINTY IN THE MODEL
SOLUTIONS...AND CLIMATOLOGY.  DAYSHIFT MAY HAVE TO ADD SOME ISOLATED
POPS TO THE MOUNTAINS OF NEEDED.  --PGW--

.LONG TERM...
(SUNDAY THROUGH SATURDAY)

NEXT PACIFIC TROF MOVES ONSHORE SATURDAY NIGHT AND INTO THE GREAT
BASIN ON SUN WEAKENING CONSIDERABLY AS IT TRACKS ACROSS CO SUN
NIGHT/EARLY MONDAY WITH THE BRUNT OF ENERGY PASSING TO THE NORTH. NAM
IS A BIT QUICKER AND WEAKER WITH THIS INITIAL WAVE THAN GFS...BUT
THIS SEEMS TO HAVE LITTLE IMPACT ON SENSIBLE WEATHER AS BOTH
GFS/NAM INDICATE AN UPSWING IN PCPN CHANCES PARTICULARLY FOR
WESTERN AREAS AS SOUTHWEST FLOW ALOFT BRINGS INCREASING MOISTURE
ALONG/AHEAD OF THIS WAVE. HAVE BUMPED UP POPS FOR WESTERN AREAS.
EASTERN PLAINS STAY LARGELY DRY AND WARM UNDER DOWNSLOPE
FLOW...THOUGH AT LEAST SOME ISOLATED POPS LOOK WARRANTED FOR
NORTHERN PORTIONS OF THE I-25 CORRIDOR SUN AFTN AS A FEW SHOWERS
SURVIVE AS THEY MOVE OFF THE EASTERN MOUNTAINS PRODUCING SOME
GUSTY WINDS AND A FEW SPRINKLES.

NEXT TROF QUICK ON THE HEALS OF THE LAST...MOVES ACROSS THE AREA MON
AFTN/MON NIGHT BRINGING ANOTHER ROUND OF SHOWERS/TSTORMS TO WESTERN
AREAS. THIS TROF APPEARS A BIT STRONGER THAN THE LAST...SO EASTERN
AREAS COULD SEE A SLIGHTLY BETTER CHANCE FOR PCPN WITH THIS SYSTEM
MON EVENING...WITH MORE MOISTURE AND GREATER MID LVL INSTABILITY
THAN PREVIOUS SYSTEM.

TUES LOOKS DRIER FOR ALL AREAS...AND SLIGHTLY COOLER ACROSS THE
EASTERN PLAINS IN THE WAKE OF MON NIGHTS SYSTEM. STILL APPEARS TO BE
ENOUGH MOISTURE TO WARRANT SOME ISOLATED POPS FOR MOST AREAS.

NEXT CLOSED LOW TAKES SHAPE ALONG THE WEST COAST OF CA FOR WED WITH
FAIRLY DRY SOUTHWEST FLOW ALOFT ACROSS THE AREA.  INCREASING SRLY
LOW LVL FLOW WILL ADVECT LOW LVL MOISTURE NORTHWARD THROUGH THE CEN
PLAINS WITH THE DRY LINE FLIRTING WITH EASTERN CO BORDER ON WED.

GFS AND ECMWF ARE IN GENERALLY GOOD AGREEMENT WITH LIFTING CLOSED
LOW INTO THE GREAT BASIN FRI NIGHT...THEN DIVERGE IN THEIR SOLUTIONS
FOR SATURDAY AS GFS FILLS AND LIFTS THIS SYSTEM ACROSS NRN CO/WY
ON SAT WHILE ECMWF HOLDS THE SYSTEM BACK ACROSS THE GREAT BASIN
DURING THE SAME TIME FRAME. THIS COULD SPELL ANOTHER UPSWING IN
PCPN FOR WESTERN AREAS FOR FRI AND ESP SAT. WILL HOLD THE COURSE
WITH CURRENT SET OF GRIDS BEYOND DAY 5. -KT

&&

.AVIATION...A STRONG TO SEVERE STORM OR TWO POSSIBLE OVER THE
EXTREME EASTERN PLAINS.  MAIN THREATS LARGE HAIL/GUSTS OVER
60 MPH/LIGHTNING.  ELSEWHERE...ISOLATED THUNDERSTORMS...MAIN
THREATS GUSTS TO 50 MPH/LIGHTNING.  TIME FRAME FOR STORMS IS
LATE AFTERNOON/EARLY EVENING.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

50/31
Hazardous weather outlook, Sep 15, 10:00 AM MDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1000 AM MDT SAT SEP 15 2007

COZ058>089-093>099-161300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1000 AM MDT SAT SEP 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED AFTERNOON AND EARLY EVENING STORMS ARE POSSIBLE OVER THE
EASTERN PLAINS...NEAR THE KANSAS BORDER.  THERE IS THE POTENTIAL FOR
A SEVERE STORM OR TWO...WITH HAIL APPROACHING THE SIZE OF GOLF BALLS
AND WIND GUSTS EXCEEDING 60 MPH.  THIS THREAT IS GREATEST ALONG AND
NEAR THE KANSAS BORDER...INCLUDING BACA...PROWERS...AND KIOWA
COUNTIES.

ELSEWHERE...ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON...
MAINLY OVER THE MOUNTAINS AND HIGH VALLEYS.  THE MAIN THREATS FROM
THESE STORMS WILL BE LIGHTNING AND WIND GUSTS TO AROUND 50 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED TO ISOLATED THUNDERSTORMS WILL BE POSSIBLE EACH DAY
ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO...WITH THUNDERSTORMS
MOST NUMEROUS OVER THE MOUNTAINS AND HIGH VALLEYS BOTH SUNDAY AND
MONDAY AS SERIES OF WEATHER DISTURBANCES MOVE ACROSS THE STATE.
THE MAIN THREATS FROM THUNDERSTORMS WILL BE GUSTY WINDS UP TO 50
MPH...DANGEROUS CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE THIS AFTERNOON OVER THE EASTERN PLAINS NEAR THE
KANSAS BORDER.

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.